MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01L86-01
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported false reactive architect rhtlv-i/ii results for one patient sample generated on the architect i1000sr analyzer.The following data was provided: initial rhtlv i/ii result = 3.21 s/co; repeat results = 0.25 / 1.52 / 0.21 s/co (reference range: < 1.00 s/co is nonreactive, >/= 1.00 s/co is reactive).There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Service reviewed the instrument logs and determined the probe next r (03r85-01) was misaligned on the architect i1000sr, serial number (b)(6).The probe was calibrated, and the issue was resolved.No additional discrepant patient result issues have been reported since the service activity was completed.Return testing was not completed as returns were not available.The instrument service history review revealed no additional tickets associated with discrepant/erratic patient results.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of complaint and trending data for the architect i1000sr did not identify any similar issues for discrepant results described in this complaint.Additionally review of complaint and trending data associated with the probe next r (03r85-01) did not identify an increase in complaint activity.Review of the manufacturing documentation did not identify any nonconformances or deviations related to the complaint issue.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or product deficiency of the architect i1000sr for serial (b)(6) or the probe next r were identified.Upon review, updated d4 - primary udi number: from (b)(4).
 
Event or Problem Description

Brand Name
ARCHITECT I1000SR PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22346463
Report Number3016438761-2025-00367
Device Sequence Number15583380
Product Code JJE
UDI-Device Identifier00380740001537
UDI-Public(01)00380740001537
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01L86-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer07/10/2025
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC RHTLV I/II RGT 100T, 06L61-25, 67228BE00; ARC RHTLV I/II RGT 100T, 06L61-25, 67228BE00
Patient SexUnknown